# SDR REXA202200106

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 33,018 hours, 31,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 13778
- Condition: Inoperative
- Part time: 88 hours, 110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FA TESTED THE EMERGENCY LIGHTS THEY BARELY ON AND THEN WENT OUT.	REMOVED & REPLACED EMERGENCY LIGHT BATTERY PACKS @ FS439.00 & FS499.00 IAW AMM 33-51-04. OPS CHECK GOOD NO OTHER DEFECTS NOTED
